# SDR A6WA202202218114

- Difficulty date: January 6, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 601R36008219
- Part serial: NSN
- Condition: None
- Location: Aft Bulkead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SKIN PANEL OF AFT PRESSURE BULKHEAD IS MISSING ALL REINFORCEMENT ANGLES (7 EA) -59,  -61, -62, -65, -66, -69, & -70 REF BOMBARDIER REO 601R-53-61-1240 REV D DTD 2016-10- 13   ***AIRCRAFT REMOVED FROM SERVICE***  GENERAL AND DETAILED INSPECTION C/W, WITH NO DEFECTS NOTED REF CRJ 200 NDTM 51-20-09 (PART 1) REV 43ON 01/11/22  WITH NO ADDITIONAL STRUCTURAL INSPECTION STEPS AND/OR REQUIREMENTS AT THIS TIME REF MHI RJ ENGINEERING MEMO ISE-STR- 001 REV -- DTD 2022-01-06. INSTALLED REINFORCEMENT ANGLES 7EA. P/N 601R-53-61-1240-59; -61; -62; -65; -66; 69; & -70; POCKET SHIMS AT AFT  PRESSURE BULKHEAD FS 621.00; COMMON TO BULKHEAD WEB AND 2 STIFFNERS AT BL 0.0; RBL AND LBL 9.5; LBL & RBL 18.0; &  LBL & RBL 27.5. REF BOMBARDIER REO 601R-53-61-1240REV D DTD 2016-10-31.
